A Continuous Location-Allocation Problem With Zone-Dependent Fixed Cost

Brimberg, J. and Salhi, S. (2005) A Continuous Location-Allocation Problem With Zone-Dependent Fixed Cost. Annals of Operations Research, 136 (1). pp. 99-115. ISSN 0254-5330. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)

Abstract

A zone-dependent fixed cost is introduced within the framework of minisum location of facilities in the continuous space. An efficient algorithm for determining the optimal solution for the single facility location problem is put forward, and its properties are validated. A hypothetical example is given to illustrate the algorithm. Some heuristic procedures are proposed for the multi-facility case with encouraging results.

Item Type: Article
Subjects: H Social Sciences
Divisions: Faculties > Social Sciences > Kent Business School > Management Science
Depositing User: Said Salhi
Date Deposited: 21 Oct 2008 20:16
Last Modified: 06 Feb 2014 16:04
Resource URI: http://kar.kent.ac.uk/id/eprint/5217 (The current URI for this page, for reference purposes)
  • Depositors only (login required):